Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Locally compact transformation groups and $C^*$-algebras


Authors: Edward G. Effros and Frank Hahn
Journal: Bull. Amer. Math. Soc. 73 (1967), 222-226
DOI: https://doi.org/10.1090/S0002-9904-1967-11690-2
MathSciNet review: 0233213
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Algèbres quasi-unitaires, Comment. Math. Helv. 26 (1952), 275-321. MR 52697
  • 2. J. Dixmier, Sur les C*-algèbres, Bull. Soc. Math. France 88 (1960), 95-112. MR 121674
  • 3. J. Dixmier, Les C*-algèbres et leurs representations, Gauthier-Villars, Paris, 1964. MR 171173
  • 4. E. Effros, Structure in simplexes, Acta Math. (to appear). MR 203435
  • 5. H. Furstenberg, Strict ergodicity and transformations of the torus, Amer. J. Math. 83 (1961), 573-601. MR 133429
  • 6. J. Glimm, Families of induced representations, Pacific J. Math. 12 (1962), 885-911. MR 146297
  • 7. F. P. Greenleaf, Invariant means on topological groups and their applications, (to appear). MR 251549
  • 8. A. Guichardet, Charactères des algèbres de Banach involutives, Ann. Inst. Fourier (Grenoble) 13 (1962), 1-81. MR 147925
  • 9. J. von Neumann, On rings of operators. III, Ann. of Math. 41 (1940), 94-161. MR 898
  • 10. R. Phelps, Lectures on Choquet's theorem, van Nostrand, Princeton, N. J., 1966. MR 193470
  • 11. I. E. Segal, A class of operator algebras which are determined by groups, Duke Math. J. 18 (1951), 221-265. MR 45133
  • 12. E. Thoma, Über unitäre Darstellungen abzählbarer, diskreter Gruppen, Math. Ann. 153(1964), 111-138. MR 160118


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11690-2

American Mathematical Society